My 74 year old mother is diabetic and has hypertension. She was prescribed an angiogram, was found to have coronary disease and immediately put on Imdur 30mg and within a week started having a foggy mental condition and signs of depression. She has trouble remembering names/numbers or cooking recipes, while the day before the angiogram she had no such problems. Could Imdur be causing the mental issues?
9 Oct 2012
Bring this problem to her Drs attention. There is a possibility she had a small stroke after the angiogram. Her Dr may want to do a CT Scan of her brain to find out. Not that I'm saying this is truly what it is, it is only a possibility and can happen after an angiogram. It would explain the mental fog and difficulty remembering familiar items.
- Imdur Information for Consumers
- Imdur Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imdur (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 68 and take Imdur 30 mg ER
1 answer • 29 May 2010
1 answer • 15 Feb 2011
taking also vitamins (Centrum) and Amaryl
1 answer • 23 Mar 2011
Because of the nitrates in Imdur my cardiologist says I canNOT take Viagra, even a portion of the pill. The imdur prevents arythmia. I have not had a ...
1 answer • 29 May 2013
with my stool once in a while even after 4 hours after taking.
1 answer • 28 Jun 2013